Alert archive / Oklahoma / Flash Flood Warnings in 2014

Flash Flood Warning 5, NWS Norman, OK

June 19, 20144 counties in Oklahoma

NWS Norman, OK issued this flash flood warning at Jun 19, 2014, 7:20 PM CDT for 4 counties in Oklahoma. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 19, 2014, 7:20 PM CDT (00:20 UTC)
Expired
Jun 19, 2014, 10:45 PM CDT
In force
3 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Blaine County, OK, Caddo County, OK, Custer County, OK, Dewey County, OK

The radar

The Norman radar (KTLX), 137 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 19, 7:55 PM CDTFLASH FLOODWeatherford, OKREPORTED SEVERAL STREETS WERE CLOSED DOWN DUE TO FLOODING, WITH SEVERAL VEHICLES STALLED AS WELL.
Jun 19, 9:13 PM CDTFLASH FLOOD7 S Hydro, OKWATER RESCUE FOR CAR TRAPPED IN DITCH OFF HWY 58

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 0.3 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2014-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1301 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2014-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1301 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
1041 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.3
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

527 
WGUS54 KOUN 200020
FFWOUN
OKC011-015-039-043-200345-
/O.NEW.KOUN.FF.W.0005.140620T0020Z-140620T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
720 PM CDT THU JUN 19 2014

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EASTERN CUSTER COUNTY IN WESTERN OKLAHOMA...
  SOUTHWESTERN BLAINE COUNTY IN NORTHWEST OKLAHOMA...
  NORTHWESTERN CADDO COUNTY IN SOUTHWEST OKLAHOMA...
  SOUTH CENTRAL DEWEY COUNTY IN NORTHWEST OKLAHOMA...

* UNTIL 1045 PM CDT

* AT 718 PM CDT...DOPPLER RADAR INDICATED HEAVY RAIN CONTINUING TO 
  DEVELOP FROM NORTH OF BUTLER...TO NEAR CUSTER CITY AND 
  WEATHERFORD...TO AROUND HYDRO. UP TO THREE INCHES OF RAIN HAVE 
  ALREADY FALLEN.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WEATHERFORD...GEARY...THOMAS...HYDRO...CUSTER CITY...BRIDGEPORT AND
  PUTNAM.

ADDITIONAL RAINFALL AMOUNTS OF THREE INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3590 9908 3576 9871 3563 9832 3537 9843
      3545 9863 3546 9863 3546 9867 3550 9876
      3570 9920

$$

11
2 follow-up statements
869 
WGUS74 KOUN 200152
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
852 PM CDT THU JUN 19 2014

OKC011-015-039-043-200345-
/O.CON.KOUN.FF.W.0005.000000T0000Z-140620T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUSTER OK-BLAINE OK-CADDO OK-DEWEY OK-
852 PM CDT THU JUN 19 2014

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
EASTERN CUSTER...SOUTHWESTERN BLAINE...NORTHWESTERN CADDO AND SOUTH
CENTRAL DEWEY COUNTIES...

AT 849 PM CDT...DOPPLER RADAR INDICATED THAT ISOLATED AREAS OF LIGHT 
TO MODERATE RAIN WILL CONTINUE TO MOVE OVER THE WARNING AREA BUT 
ADDITIONAL HEAVY RAIN IS NOT EXPECTED.

SOME LOCATIONS THAT WILL STILL EXPERIENCE FLOODING INCLUDE... 
WEATHERFORD...THOMAS...HYDRO...CUSTER CITY...BRIDGEPORT AND PUTNAM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND AS WELL AS 
OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3590 9908 3576 9871 3563 9832 3537 9843
      3545 9863 3546 9863 3546 9867 3550 9876
      3570 9920

$$

11
823 
WGUS74 KOUN 200338
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1038 PM CDT THU JUN 19 2014

OKC011-015-039-043-200346-
/O.EXP.KOUN.FF.W.0005.000000T0000Z-140620T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUSTER OK-BLAINE OK-CADDO OK-DEWEY OK-
1038 PM CDT THU JUN 19 2014

...THE FLASH FLOOD WARNING FOR EASTERN CUSTER...SOUTHWESTERN
BLAINE...NORTHWESTERN CADDO AND SOUTH CENTRAL DEWEY COUNTIES WILL
EXPIRE AT 1045 PM CDT...

THERE IS NO THREAT FOR ADDITIONAL HEAVY RAIN AND FLOOD WATERS HAVE 
RECEDED. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES. DO NOT DRIVE 
THROUGH AREAS WHERE WATER COVERS THE ROAD...TURN AROUND DONT DROWN.

LAT...LON 3590 9908 3576 9871 3563 9832 3537 9843
      3545 9863 3546 9863 3546 9867 3550 9876
      3570 9920

$$

11

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 6:36 PM CDT, 44 minutes earlier.

Area forecast discussion, Jun 19, 6:36 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
636 PM CDT THU JUN 19 2014

.AVIATION...
20/00Z TAFS...PRIMARILY VFR CONDITIONS EXPECTED. WILL INCLUDE
TEMPO GROUP FOR IFR/TSRA FIRST FEW HOURS OF FORECAST WITH AREA OF
RA/TSRA UPSTREAM FROM KPNC. OTHERWISE CHANCES FOR TERMINAL IMPACTS
TOO LOW TO MENTION.

&&

.PREV DISCUSSION... /ISSUED 225 PM CDT THU JUN 19 2014/

DISCUSSION...
ONGOING MASS OF SHOWER/STORM ACTIVITY WILL CONTINUE TO MOVE
SLOWLY EAST...DISSIPATING THIS EVENING. ADDITIONAL SHOWERS AND
STORMS WILL DEVELOP ALONG A COLD FRONT STRETCHING FROM
NORTHWESTERN OKLAHOMA THROUGH THE WEST TEXAS PANHANDLE. THIS
ACTIVITY IS EXPECTED TO MOVE EASTWARD INTO WESTERN OKLAHOMA
SOMETIME THIS EVENING OR EARLY TONIGHT. AN ISOLATED SEVERE STORM
MAY OCCUR...WITH GUSTY WINDS AND HAIL UP TO AROUND HALF DOLLAR
SIZE. THEREAFTER...SHOWERS AND STORMS WILL LIKELY CONTINUE TO MOVE
EASTWARD AS THEY DIMINISH THROUGH THE MORNING HOURS TOMORROW.
SHOWERS AND STORMS MAY REDEVELOP DURING THE AFTERNOON HOURS
TOMORROW...ESPECIALLY ALONG CONVECTIVE BOUNDARIES...BUT WITH
LACKING UPPER WINDS AND ONLY MODEST INSTABILITY...SEVERE STORMS
APPEAR UNLIKELY.

BY SATURDAY...SUFFICIENT MID LEVEL RIDGING SHOULD BUILD IN TO
PREVENT THUNDERSTORM DEVELOPMENT. THIS WILL BE SHORT LIVED
HOWEVER...AS THE RIDGE IS NUDGED TO THE WEST AND A TRAIN OF UPPER
LEVEL DISTURBANCES TRAVERSES THE REGION FROM LATE SUNDAY THROUGH
THE LATTER HALF OF NEXT WEEK. FROM SUNDAY NIGHT THROUGH AT LEAST
WEDNESDAY...A PATTERN FAVORING OVERNIGHT MCS ACTIVITY IS
APPARENT...AND WITH ANY LUCK...MANY AREAS WILL RECEIVE BENEFICIAL
RAINFALL. SOME AREAS MAY EVEN SEE TOO MUCH OF A GOOD THING...AND
WE WILL NEED TO BE MINDFUL OF FLOODING/FLASH FLOODING POTENTIAL AS
WE ENTER INTO NEXT WEEK. SOME SEVERE WEATHER POTENTIAL MAY EXIST
WITH THIS ACTIVITY...BUT WIDESPREAD SEVERE WEATHER IS NOT
ANTICIPATED. RAIN CHANCES LOOK TO CARRY RIGHT INTO NEXT WEEKEND
ABUNDANT LOW/MID LEVEL MOISTURE INTERACTS WITH WEAK UPPER LEVEL
STORM SYSTEMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  72  87  71  93 /  40  40   0  10
HOBART OK         71  90  71  95 /  50  20   0  10
WICHITA FALLS TX  74  93  73  97 /  40  20  10  10
GAGE OK           68  90  69  95 /  40  20  10  10
PONCA CITY OK     71  88  70  93 /  60  30  10  10
DURANT OK         74  91  73  94 /  20  30   0  10

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&

04/11/11
Hazardous weather outlook, Jun 19, 11:55 AM CDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CDT THU JUN 19 2014

OKZ004>048-050>052-TXZ083>090-201000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CDT THU JUN 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND
EVENING ACROSS PORTIONS OF WESTERN AND NORTHERN OKLAHOMA AND FAR
WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS ALONG AND NORTHWEST OF A LINE FROM ALTUS TO EL RENO
AND PONCA CITY AND SOUTHWEST OF A LINE FROM ALVA TO WOODWARD AND ARNETT.

TIMING...
THE RISK OF SEVERE THUNDERSTORMS WILL MAINLY BE FROM 5 PM UNTIL
MIDNIGHT.

IMPACTS...
HALF DOLLAR SIZED HAIL.
DAMAGING WIND GUSTS TO 60 MPH.

DISCUSSION...
AN AREA OF SHOWERS AND THUNDERSTORMS ACROSS SOUTH CENTRAL AND SOUTHEAST
OKLAHOMA WILL CONTINUE INTO THE AFTERNOON WITHIN A VERY MOIST ENVIRONMENT.
SOME OF THE STORMS WILL PRODUCE LOCALLY HEAVY RAINFALL.  STORMS SHOULD DECREASE
IN COVERAGE DURING THE AFTERNOON.

ADDITIONAL STORMS ARE EXPECTED TO FORM THIS AFTERNOON ALONG
A WEAK COLD FRONT IN THE TEXAS PANHANDLE AND NORTHWEST OKLAHOMA. MORE NUMEROUS
STORMS ARE EXPECTED IN THE TEXAS PANHANDLE WHERE BETTER INSTABILITY WILL
DEVELOP.  SOME OF THESE STORMS WILL APPROACH WESTERN OKLAHOMA DURING THE EVENING.
STRONG WINDS AND SOME HAIL WILL BE POSSIBLE WITH THE STRONGER STORMS.

WEST CENTRAL AND PARTS OF NORTHWEST OKLAHOMA MAY SEE STORMS FORM ALONG THE FRONT
BY LATE AFTERNOON.  INSTABILITY AND SHEAR WILL BE SUFFICIENT FOR STRONG TO
SEVERE STORMS.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE SLIGHT
RISK AREA OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS SHOULD PREPARE FOR
SEVERE WEATHER OPERATIONS THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

.THUNDERSTORMS...
A CHANCE OF THUNDERSTORMS WILL CONTINUE INTO FRIDAY. A FEW STRONG STORMS
WILL BE POSSIBLE ON FRIDAY.

THUNDERSTORMS CHANCES RETURN LATE IN THE WEEKEND AND CONTINUE THROUGH
WEDNESDAY AS SEVERAL DISTURBANCES MOVE THROUGH THE CENTRAL AND SOUTHERN
PLAINS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

30/6

In the hours before

Special weather statement, Jun 19, 6:05 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
605 PM CDT THU JUN 19 2014

OKZ015>017-192330-
CUSTER OK-BLAINE OK-DEWEY OK-
605 PM CDT THU JUN 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CUSTER...SOUTHWESTERN
BLAINE AND SOUTHWESTERN DEWEY COUNTIES UNTIL 630 PM CDT...

AT 603 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
9 MILES NORTH OF BUTLER TO 4 MILES NORTHEAST OF CUSTER CITY TO 6
MILES NORTHEAST OF HYDRO...MOVING NORTH AT 10 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
THOMAS...GREENFIELD AND PUTNAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3592 9928 3582 9875 3573 9833 3555 9846
      3567 9883 3574 9927
TIME...MOT...LOC 2303Z 199DEG 9KT 3577 9918 3570 9881 3563 9853
Special weather statement, Jun 19, 6:23 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
623 PM CDT THU JUN 19 2014

OKZ011-017-018-200000-
KINGFISHER OK-BLAINE OK-MAJOR OK-
623 PM CDT THU JUN 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KINGFISHER...
NORTHERN BLAINE AND SOUTHEASTERN MAJOR COUNTIES UNTIL 700 PM CDT...

AT 621 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF LONGDALE...MOVING NORTHEAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
OKEENE...LONGDALE...ISABELLA...SOUTHARD AND HOMESTEAD.

LAT...LON 3596 9846 3609 9863 3633 9833 3613 9811
TIME...MOT...LOC 2321Z 232DEG 14KT 3609 9845

KURTZ
Special weather statement, Jun 19, 6:25 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
625 PM CDT THU JUN 19 2014

OKZ015>017-024-200000-
CUSTER OK-BLAINE OK-DEWEY OK-CANADIAN OK-
625 PM CDT THU JUN 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CUSTER...SOUTHERN
BLAINE...SOUTHERN DEWEY AND NORTHWESTERN CANADIAN COUNTIES UNTIL 700
PM CDT...

AT 623 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
6 MILES SOUTHWEST OF PUTNAM TO 7 MILES NORTH OF CUSTER CITY TO 7
MILES EAST OF THOMAS TO 5 MILES NORTHEAST OF HYDRO...MOVING NORTHEAST
AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
GEARY...THOMAS...GREENFIELD...PUTNAM AND FAY.

LAT...LON 3595 9926 3591 9884 3580 9837 3563 9818
      3555 9858 3564 9874 3570 9897 3577 9929
TIME...MOT...LOC 2323Z 245DEG 24KT 3581 9907 3577 9887 3570 9862 3561
9851

KURTZ
Special weather statement, Jun 19, 6:32 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
632 PM CDT THU JUN 19 2014

OKZ036-TXZ085-200000-
JACKSON OK-WILBARGER TX-
632 PM CDT THU JUN 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN JACKSON AND NORTHERN
WILBARGER COUNTIES UNTIL 700 PM CDT...

AT 631 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
ODELL TEXAS...MOVING NORTH AT 15 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
ELMER.

LAT...LON 3436 9937 3440 9945 3451 9942 3451 9934
      3446 9928
TIME...MOT...LOC 2331Z 200DEG 10KT 3441 9939

KURTZ
Special weather statement, Jun 19, 7:02 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
702 PM CDT THU JUN 19 2014

OKZ017-023-200030-
BLAINE OK-CADDO OK-
702 PM CDT THU JUN 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BLAINE AND
NORTHWESTERN CADDO COUNTIES UNTIL 730 PM CDT...

AT 656 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HYDRO. THIS
STORM WAS NEARLY STATIONARY.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
HINTON...GEARY...HYDRO...GREENFIELD AND BRIDGEPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3576 9831 3539 9832 3538 9861 3574 9862
TIME...MOT...LOC 2356Z 180DEG 0KT 3554 9852
Special weather statement, Jun 19, 7:04 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
704 PM CDT THU JUN 19 2014

OKZ015-016-200030-
CUSTER OK-DEWEY OK-
704 PM CDT THU JUN 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CUSTER AND SOUTH
CENTRAL DEWEY COUNTIES UNTIL 730 PM CDT...

AT 701 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PUTNAM...
MOVING NORTHEAST AT 5 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...

LOCATIONS IMPACTED INCLUDE...
PUTNAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.

&&

LAT...LON 3565 9901 3584 9911 3594 9896 3581 9873
TIME...MOT...LOC 0001Z 228DEG 5KT 3582 9897

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:02 PM CDTSpecial Weather StatementOUNBlaine28 min
Jun 19, 7:04 PM CDTSpecial Weather StatementOUNCuster26 min
Jun 19, 7:28 PM CDTSpecial Weather StatementOUNGreer32 min
Jun 19, 7:29 PM CDTSpecial Weather StatementOUNJackson31 min
Jun 19, 7:38 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian52 min
Jun 19, 7:54 PM CDTFlash Flood WarningOUNCaddo, Canadian3 hr
Jun 19, 8:24 PM CDTSpecial Weather StatementOUNCanadian36 min
Jun 19, 8:36 PM CDTSpecial Weather StatementOUNCaddo, Canadian24 min
Jun 19, 9:06 PM CDTSpecial Weather StatementOUNCanadian24 min
Jun 19, 9:15 PM CDTSpecial Weather StatementOUNComanche, Grady30 min
Jun 19, 9:31 PM CDTSpecial Weather StatementOUNGrady, Oklahoma29 min
Jun 19, 9:35 PM CDTSpecial Weather StatementOUNComanche25 min
Jun 19, 10:01 PM CDTSpecial Weather StatementOUNGrady29 min
Jun 19, 10:28 PM CDTSpecial Weather StatementOUNGrady32 min
Jun 19, 11:03 PM CDTSpecial Weather StatementOUNStephens27 min
Jun 19, 11:32 PM CDTSpecial Weather StatementOUNCarter, Garvin, Jefferson, Stephens28 min

Nearby

Flash Flood Warnings in Oklahoma, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.